Since I started my synthetic epi-duo my face just hurts. When I wash my face it is painful to the touch. I don't know if I got too much sun exposure today or just too much medication on my face. I read the insert for Acanya and realized I use way too much benzaclin (the two products are similar enough for me to use the Acanya directions for the benzaclin). My pores seem enlarged. I almost wish I could take longer breaks from my medications. However, when I do take breaks from my medications I breakout. I hate to breakout anymore. I am not used to the sores all over my face. I am used to a smooth albeit beet red, complexion. Any tips on how to reduce redness are welcome. I feel like a tomato face.
On other notes, I just took a test for a new job. A new career for me really. I used to be a practising attorney; mostly chapter 7 bankruptcies. Now I am going to be a tax collector.
Revenue Collections Officer 2 St. Paul
$ 16.41 hourly, $ 34,264 annually Permanent, Full-time
Day Shift Revenue Dept
lol. I'll be writing letters and threatening garnishments, but hey, it's a job and it pays decent $34,000.00/yr and it has benefits for me and my daughter. I can rent a small two bedroom flat, lease a cheap foreign car and live pretty decent. My law business never took off because I did not have enough money to advertise properly. I have swallowed my pride in this economy and plan to take the first decent offer. My low rate is $15.00/hr and my high rate is $32.00/hr. The tax collector job is $16.41/hr to start. This economy is so uncertain that I plan to stay at one job and advance through the hierarchy and then retire. I am not getting any younger and I can't take as many risks as I did when I was young.
Amoxilworx signing out and wishing you clear skin!